# SDR 96ZZZX4777

- Difficulty date: July 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N165YV
- Make and model: Beech 1900D
- Aircraft serial: UE165
- System (JASC): 2121 · Air Distribution Fan
- Part: Vent Blower
- Part number: 1143800281
- Condition: Failed
- Location: Cabin
- Part time: 1,608 hours
- Component: Electromech, EM630
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CREW REPORTED A LIGHT HAZE IN CABIN AND FLT DK.  RETURNED TO FIELD WITH NO FURTHER DIFFICULTIES.  THE LIGHT HAZE DISSAPATED WHEN CREW DUMPED CABIN.  UPON INITIAL INSPECTION, NO INDICATION OF SMOKE OR FLAMES OF ANY KIND WERE FOUND.  ALL CIRCUIT BREAKERS WERE SET, ACFT GROUND RUN WITH ALL SYSTEMS CHECKED WITH NO CONDITION REPEATED.  ACFT WAS FLOWN TO MAINTENANCE BASE WITH NO CONDITION REPEATED.  UPON FURTHER INSPECTION, AFT VENT BLOWER WAS FOUND INOPERATIVE.  REMOVED AND REPLACED AFT VENT BLOWER, FOUND RESISTOR ASSY BURNT.  RETURNED ACFT TO SERVICE.
